MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400161
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Codes Fluid Discharge (2686); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) presented with fluid discharge, and the device was not working as expected.A replacement surgery has been requested.No additional information was provided.
 
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).Concomitant product udi for balloon is (b)(4).
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem.Correction to field b2: outcomes attrib to adv event.Correction to field h1: type of reportable event.Correction to field h6: patient codes.Correction to field h6: device codes.Concomitant product udi for pump is (b)(4).Concomitant product udi for balloon is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.With all the information available, boston scientific concludes that the reported allegation of fluid loss, is unlikely to cause or contribute to a death or serious injury if the event were to occur.Therefore, the event no longer meets reporting criteria for the device in question.
 
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) was not working as expected as it exhibited with fluid loss.A replacement surgery has been requested.No additional information was provided.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23344064
Report Number2124215-2025-74893
Device Sequence Number9461527
Product Code EZY
UDI-Device Identifier00878953000725
UDI-Public(01)00878953000725(17)290724(10)1100556584
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72400161
Device Catalogue Number72400161
Device Lot Number1100556584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/02/2025
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: UPN: 72400024 / LOT: 1100609763; BALLOON: UPN: 72400024 / LOT: 1100609763; PUMP: UPN: 72404127 / LOT: 1100693751; PUMP: UPN: 72404127 / LOT: 1100693751
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale